# SDR SWAA2023011086810

- Difficulty date: December 31, 2022
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N225WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34333
- Aircraft time: 57,497 hours, 34,305 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 232SF UPPER SURFACE HAS PULLED FIBERS.   FOUND WITHIN REPAIRABLE LIMITS IAW SRM 53-00-50-2R-1, REPAIR 1.  PREPPED FLOOR PANEL 232SF FOR WET LAY-UP REPAIR IAW SRM 53-00-50-2R-1 REPAIR 1 STEPS 3 (A-J).   BONDED REPAIR PLIES TO UPPER SURFACE OF FLOOR PANEL 232SF IAW  SRM 53-00-50-2R-1 REPAIR 1 STEPS 3 (K-O).
